# SDR FDEA202201080080

- Difficulty date: January 8, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON R/H WING LWR   SURFACE L/E PANEL 613AB CUTOUT FWD O/B AREA.   COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600 SRM 53-15-63-201, PARA.5.A,   PAGE 201-214, FIG.201, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR WITH NO   SUPPLEMENTAL INSPECTION REQUIREMENTS."FOR RECORD PURPOSES ONLY""MAJOR REPAIR"
